# SDR 9721929151

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8909E
- Make and model: Doug DC-9-14
- Aircraft serial: 45770
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TWO EMERGENCY LIGHTS INOPERATIVE AT CENTER AISLE SEAT ROWS 6 AND 8.  MAINTENANCE REPLACED POWER PACK AT SEAT ROW 7,  OPERATIONAL CHECK OK.
